MathSciNet Relay Station
MathSciNet bibliographic data
MR1231035 53A55 (15A72 53A45 53C30)
Gover, A. Rod Invariant theory for a parabolic subgroup of ${\rm SL}(n+1,{\bf R})$. Proc. Amer. Math. Soc. 123 (1995), no. 5, 1543–1553.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement